# SDR DALA2024092309344

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 89,731 hours, 11,753 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 OXYGEN PANEL MASK DEPLOYED / LOCATION:206. CORRECTIVE ACTION: R/R POS 206 EMERGENCY OXYGEN CONTAINER PER A330 AMM 35-21. OK FOR SERVICE. (0564854)
